MathSciNet Relay Station
MathSciNet bibliographic data
MR205263 (34 #5096) 57.20
Church, P. T. Differentiable maps with non-negative Jacobian. J. Math. Mech. 16 1967 703–708.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement